Hi, I was on Lexapro 10mg for about 3 weeks and my doctor up my dose to 20mg. The last 2 days, I've had a headache off and on. I had a headache off and on for the first week when I took the 10mg and then it went away. I know headache is a common side effect but was wondering what I could take for it? I read that ibuprofen and asprin can cause interactions. Are the interactions for people that take a lot or what? Thanks for the help.
I have taken aspirin while on SSRIs like Lexapro, but a great resource to ask is your pharmacist that fills your prescription for your medication. First, they are experts in what interacts with what you are taking (and it is there job!), and second, there advice is free...no need to make an appointment. And of course another great resource is your doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.